This common drug could cause your brain to bleed
If you keep pressing your luck, eventually you’ll press it too far.
And if you’ve taken the powerful blood thinner warfarin for years without suffering from the drug’s notorious bleeding risks, your luck might be about to run out.
Because new research exposes the uncomfortable truth about this dangerous drug – revealing that years of using it without incident doesn’t mean you’re in the clear.
If anything, just the opposite is true.
As you get older, the risks get even BIGGER… and when you hit your 70s, the possibility of facing catastrophic or even deadly bleeding problems climbs right through the roof.
The study focused on folks aged 75 and older who suffer from atrial fibrillation, a common irregular heartbeat condition that can raise the risk of a stroke.
Warfarin is supposed to cut that risk, but the study finds it can also do something far worse: It can cause you to bleed out right inside your brain, a condition so serious it could turn deadly in a flash.
The risk isn’t one in a million, and it’s not even 1 in 1,000.
It’s 1 in 3!
A THIRD of all patients older than 75 who take warfarin for A-fib can expect to suffer from a traumatic brain bleed.
In some cases, the bleeding is triggered by something like a head bump. Even a minor knock – one you wouldn’t think twice about when it happens – could lead to bleeding in your brain.
In other cases, the bleeding isn’t triggered by anything at all…other than blood that’s just too thin.
Even worse, the study found that while the drug did cut the risk of a stroke, many of the seniors on warfarin ended up suffering one anyway.
Seems to me this drug gives you the worst of both worlds.
Fortunately, you’ve got another option here.
A-fib is certainly frightening, especially when you feel your heart start to skip as if it’s about to jump right out of your chest.
But it’s actually a condition many folks can get under control without meds by making a few common-sense lifestyle changes – and you can read more about them for free right here.
Don’t stop taking warfarin on your own, because that could also cause big problems, too. Instead, work closely with a holistic medical doctor who can guide you through the process of weaning you off of it AND ensure you get your A-fib under control at the same time.
And if you want some tips on beating atrial fibrillation naturally along with everything you need to fight off hundreds of other diseases and conditions, pick up a copy of my new book, Prescription for Natural Cures.
The fully-revised Third Edition has just been released and it’s already shot to the top of the charts at Amazon.